MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-130P
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The analysis indicated that the catheter did not peel along the score lines.The mechanical operation of the catheter was damaged.There was an issue with the catheter shaft.The mechanical operation of the catheter shaft was kinked/buckled.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.Visual analysis of the delivery catheter indicated damage during use.The analyst noted a partial delivery catheter was returned.The distal end of the delivery catheter was broken at 42.3 cm.The shaft of the delivery catheter was kinked at 32 cm.The shaft of the delivery catheter was spiral slit.Slitting on the hub of the delivery catheter was not on the score line.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician had extreme difficulty slitting the delivery catheter, more specifically getting the slitter to move through the hub of the catheter.The hub appeared to be out of alignment.Eventually the slitter did work through the hub but a tremendous amount of force had to be applied.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9558141
Report Number9612164-2020-00117
Device Sequence Number2408659
Product Code DQY
UDI-Device Identifier00643169184183
UDI-Public00643169184183
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2021
Device Model Number6248V-130P
Device Catalogue Number6248V-130P
Device Lot Number0009886587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2019
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR